# SDR FDEA201009203546

- Difficulty date: September 20, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA7020513
- Condition: Corroded
- Location: Bs 765-824
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SKIN TO FACILITATE REPAIR (REF SNRM N00362) FOUND CORROSION ON LONGERON 50L BETWEEN STA 765 TO STA 824. CORRODED LONGERON 50L BETWEEN STA 765 TO STA 824 PERFORMED SPLICE REPAIR AS PER SRM 53-10-00 FIGURE 2 VOLUME I REVISION 96.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.  REPAIR CLASSIFIED AS CATEGORY "B" INITIAL INSPECTION TO BE CARRIED OUT AT 15,000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 10,000 FLIGHT CYCLES.
